# SDR AMTA200400204

- Difficulty date: February 26, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N558TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Gen Connector
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

EICAS MSG R GEN DRIVE DISPLAYED.  GEN DRIVE LIGHT ILLUMINATED, GEN DRIVE DISCONNECTED.  FOUND WIRES W5012-0004 AND -0003 FROM CONNECTOR D1394 CHAFED TO GROUND.  REPAIRED WIRES PER WDM STD PRACTICES 20-23-00, GEN FUNCTIONS OPS NORMAL.  (M)
